Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 6, NWS Fort Worth, TX

February 8, 200934 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 8, 2009, 2:16 PM CST for 34 counties in Texas. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2009, 2:16 PM CST (20:16 UTC)
Expired
Feb 9, 2009, 7:13 AM CST
In force
17 hr
Issued by
NWS Fort Worth, TX
All 34 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 082016
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CST SUN FEB 8 2009

...WIND ADVISORY IN EFFECT FOR LOCATIONS ALONG AND WEST OF A LINE
FROM SHERMAN TO CORSICANA TO FRANKLIN THROUGH 6 AM MONDAY MORNING...

.A DEEPENING LOW PRESSURE SYSTEM IN COLORADO WILL RESULT IN STRONG
SOUTHEAST WINDS FOR THE REMAINDER OF THE DAY AND OVERNIGHT.
SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 TO 45
MPH CAN BE EXPECTED ACROSS THE WESTERN TWO-THIRDS OF NORTH TEXAS.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-090415-
/O.NEW.KFWD.WI.Y.0006.090208T2016Z-090209T1200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
216 PM CST SUN FEB 8 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

A DEEPENING LOW PRESSURE SYSTEM IN COLORADO WILL RESULT IN STRONG
SOUTHEAST WINDS FOR THE REMAINDER OF THE DAY AND OVERNIGHT.
SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 TO 45
MPH CAN BE EXPECTED ACROSS THE WESTERN TWO-THIRDS OF NORTH TEXAS.
LOCATIONS EAST OF THIS LINE WILL EXPERIENCE WINDS AVERAGING 15 TO 25
MPH. THE WINDS WILL DECREASE SLIGHTLY MONDAY MORNING AS A LINE OF
SHOWERS AND THUNDERSTORMS MOVES THROUGH THE REGION BUT WILL LIKELY
INCREASE AGAIN ON MONDAY AFTERNOON FROM THE SOUTHWEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
3 follow-up statements
000 
WWUS74 KFWD 090349
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CST SUN FEB 8 2009

...WIND ADVISORY CONTINUES FOR WESTERN TWO-THIRDS OF NORTH TEXAS
THROUGH 6 AM CST...

.AN INCREASING PRESSURE GRADIENT HAS RESULTED IN GUSTY SOUTHEAST
WINDS. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 45
MPH CAN BE EXPECTED TO CONTINUE OVERNIGHT WEST OF A LINE FROM
SHERMAN TO FRANKLIN.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-091200-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-090209T1200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
949 PM CST SUN FEB 8 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

AN INCREASING PRESSURE GRADIENT HAS RESULTED IN GUSTY SOUTHEAST
WINDS. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 45
MPH CAN BE EXPECTED TO CONTINUE OVERNIGHT WEST OF A LINE FROM
SHERMAN TO FRANKLIN. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$


13
000 
WWUS74 KFWD 091002
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST MON FEB 9 2009

...WIND ADVISORY CONTINUES FOR WESTERN TWO-THIRDS OF NORTH TEXAS
THROUGH 10 AM...

.SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED TO CONTINUE WEST OF A LINE FROM SHERMAN TO FRANKLIN.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-091600-
/O.EXT.KFWD.WI.Y.0006.000000T0000Z-090209T1600Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
402 AM CST MON FEB 9 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 091313
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
713 AM CST MON FEB 9 2009

...WIND ADVISORY HAS BEEN CANCELLED...


TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-091415-
/O.CAN.KFWD.WI.Y.0006.000000T0000Z-090209T1600Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM-
ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN...
CALVERT
713 AM CST MON FEB 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. WIND SPEEDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA
THIS MORNING. EXPECT SOUTH TO SOUTHWEST WINDS THIS AFTERNOON FROM
15 TO 25 MPH.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 8, 11:33 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Feb 8, 11:33 AM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CST SUN FEB 8 2009

.AVIATION...
IFR AND MVFR CIGS CONTINUE TO AFFECT ALL TAF SITES BUT CIGS ARE
SLOWLY STARTING TO LIFT. EXPECT ALL TAF SITES TO REACH VFR STATUS
BY 20-21Z WITH BKN LOW CLOUDS 050-060 AND HIGH CLOUDS ABOVE. A FEW
LIGHT SHOWERS HAVE MOVED ACROSS THE METROPLEX WITHIN THE LAST HOUR
AND A FEW MORE PERIODS OF -RA MAY BE OBSERVED THIS AFTERNOON BUT
WILL NOT MENTION IN TAFS AS COVERAGE IS SPARSE. SOUTHEASTERLY
WINDS WILL INCREASE IN SPEED AGAIN THIS AFTERNOON AND EVENING IN
RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM IN NEW MEXICO AND
COLORADO. A LOW LEVEL JET OF 50-60KTS CAN BE EXPECTED TONIGHT.
LINE OF STORMS AND PACIFIC FRONT WILL IMPACT THE TAF SITES JUST
AFTER DAYBREAK. BEST TIMING FOR THE LINE OF STORMS BASED ON LATEST
MODEL GUIDANCE SUGGESTS 12-14Z. STRONG WESTERLY WINDS MAY OCCUR
WITHIN THE LINE OF STORMS...THUS CREATING A CROSSWIND PROBLEM.
SKIES WILL QUICKLY SCATTER OUT AND WINDS WILL BECOME STRONG FROM
THE SOUTHWEST AS THE PACIFIC FRONT SWEEP ACROSS THE REGION. THE
STRONG SOUTHWEST WINDS MAY ALSO CREATE A CROSSWIND PROBLEM.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 405 AM CST SUN FEB 8 2009/
SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO INCREASE LATE MORNING
INTO THE EVENING. WE MAY REACH WIND ADVISORY CRITERIA BY THIS
EVENING ACROSS PARTS OF NORTH TEXAS...BUT WILL HOLD OFF ON
ISSUING ONE FOR NOW. AN UPPER LOW OFF THE COAST OF NORTHERN BAJA
CALIFORNIA AS OF 09Z...WILL MOVE NORTHEAST INTO THE CENTRAL
PLAINS DURING THE NEXT 24-36 HOURS. WE WILL BE STRONGLY CAPPED
TODAY...HOWEVER AS THE UPPER LEVEL SYSTEM APPROACHES...WE SHOULD
SEE A LINE OF SHOWERS AND THUNDERSTORMS DEVELOP THIS
EVENING...AND THIS ACTIVITY SHOULD MOVE ACROSS THE REGION
OVERNIGHT INTO MONDAY MORNING. SOME LINGERING CHANCES WILL
CONTINUE ACROSS THE EAST INTO MONDAY AFTERNOON. THE NEXT
SHORTWAVE WILL MOVE INTO THE CENTRAL PLAINS TUESDAY NIGHT. THIS
WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
AND TUESDAY NIGHT. YET ANOTHER SHORTWAVE WILL MOVE OUT INTO THE
PLAINS FRIDAY. THIS SYSTEM LOOKS MUCH WEAKER...AND HAVE ONLY LEFT
20 PERCENT POPS ACROSS THE EAST FOR LATE THURSDAY NIGHT INTO
FRIDAY. TEMPERATURES WILL REMAIN ABOVE SEASONAL NORMALS THROUGH
FRIDAY. A COLD FRONT WILL MOVE THROUGH FRIDAY AFTERNOON BRINGING
TEMPERATURES BACK TO NEAR NORMAL FOR NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  58  74  55  70 /  10  70  60   5  40
WACO, TX              72  60  75  55  71 /  10  70  50  10  40
PARIS, TX             69  55  68  53  70 /  10  50  70  10  50
DENTON, TX            70  58  74  53  71 /  10  70  50   5  40
MCKINNEY, TX          70  59  73  54  69 /  10  60  60   5  40
DALLAS, TX            71  59  73  56  70 /  10  70  60   5  40
TERRELL, TX           71  59  71  56  70 /  10  60  70  10  40
CORSICANA, TX         71  59  72  57  71 /  10  60  60  10  40
TEMPLE, TX            72  59  77  54  70 /  10  70  50  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/92
Hazardous weather outlook, Feb 8, 4:00 AM CST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST SUN FEB 8 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 AM CST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A GOOD CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS TONIGHT AS
A LINE OF STORMS MOVE ACROSS THE REGION AFTER MIDNIGHT. A FEW OF THE
STRONGER THUNDERSTORMS COULD BECOME SEVERE OVER THE NORTHWEST
COUNTIES WITH DAMAGING WINDS AND SOME HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
MONDAY...AND AGAIN TUESDAY AND TUESDAY NIGHT.  SEVERE THUNDERSTORMS
ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE TONIGHT.

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.